# SDR UIEA2018091101943

- Difficulty date: September 8, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 79,551 hours, 10,523 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: BACC18X50A
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER C830 HYD GEN 28 VDC. POWER WILL NOT RESET. REPLACED CIRCUIT BREAKER IAW AMM TASK 24-25-00-715-00 AND WDM 24-31-11.
